Folgen
Naian Liao
Naian Liao
Bestätigte E-Mail-Adresse bei sbg.ac.at
Titel
Zitiert von
Zitiert von
Jahr
On the Hölder regularity of signed solutions to a doubly nonlinear equation
V Bögelein, F Duzaar, N Liao
Journal of Functional Analysis 281 (9), 109173, 2021
37*2021
Regularity of weak supersolutions to elliptic and parabolic equations: lower semicontinuity and pointwise behavior
N Liao
Journal de Mathématiques Pures et Appliquées 147, 179-204, 2021
202021
Hölder regularity for parabolic fractional -Laplacian
N Liao
arXiv preprint arXiv:2205.10111, 2022
172022
A unified approach to the Hölder regularity of solutions to degenerate and singular parabolic equations
N Liao
Journal of Differential Equations 268 (10), 5704-5750, 2020
142020
Logarithmically singular parabolic equations as limits of the porous medium equation
E DiBenedetto, U Gianazza, N Liao
Nonlinear Analysis: Theory, Methods & Applications 75 (12), 4513-4533, 2012
142012
A boundary estimate for singular parabolic diffusion equations
U Gianazza, N Liao, T Lukkari
Nonlinear Differential Equations and Applications NoDEA 25, 1-24, 2018
132018
Local regularity for an anisotropic elliptic equation
N Liao, II Skrypnik, V Vespri
Calculus of Variations and Partial Differential Equations 59 (4), 116, 2020
112020
On the local behavior of non-negative solutions to a logarithmically singular equation
E DiBenedetto, U Gianazza, N Liao
Discrete Contin. Dyn. Syst. Ser. B 17 (6), 1841-1858, 2012
112012
On the Hölder regularity of signed solutions to a doubly nonlinear equation. Part II
V Bögelein, F Duzaar, N Liao, L Schätzler
Revista Matemática Iberoamericana 39 (3), 1005-1037, 2023
102023
On the Hölder regularity of signed solutions to a doubly nonlinear equation. Part III
LA Schätzler, N Liao
International Mathematics Research Notices 2022 (3), 2376--2400, 2022
92022
Gradient Hölder regularity for degenerate parabolic systems
V Bögelein, F Duzaar, N Liao, C Scheven
Nonlinear Analysis 225, 113119, 2022
72022
Remarks on parabolic De Giorgi classes
N Liao
Annali di Matematica Pura ed Applicata (1923-) 200, 2361-2384, 2021
62021
Hölder Continuity of the Gradient of Solutions to Doubly Non-Linear Parabolic Equations
V Bögelein, F Duzaar, U Gianazza, N Liao, C Scheven
arXiv preprint arXiv:2305.08539, 2023
52023
On the logarithmic type boundary modulus of continuity for the Stefan problem: To the memory of Emmanuele DiBenedetto
N Liao
Advances in Mathematics 408, 108613, 2022
5*2022
A boundary estimate for degenerate parabolic diffusion equations
U Gianazza, N Liao
Potential Analysis 53 (3), 977–995, 2020
52020
Boundary regularity for parabolic systems in convex domains
V Bögelein, F Duzaar, N Liao, C Scheven
Journal of the London Mathematical Society 105 (3), 1702-1751, 2022
42022
Two remarks on the local behavior of solutions to logarithmically singular diffusion equations and its porous-medium type approximations
E DiBenedetto, U Gianazza, N Liao
arXiv preprint arXiv:1305.0378, 2013
32013
Continuity of the temperature in a multi-phase transition problem
U Gianazza, N Liao
Mathematische Annalen 384 (1-2), 211-245, 2022
22022
Hölder regularity for porous medium systems
N Liao
Calculus of Variations and Partial Differential Equations 60, 1-28, 2021
22021
A Short Proof of Hölder Continuity for Functions in DeGiorgi Classes
C Klaus, N Liao
Annales Academiæ Scientiarum Fennicæ 43, 931–934, 2018
22018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20